# SDR EISA95324

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Flux Vlv Harness
- Condition: Too Short
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F.O.M., THE LENGTHENING OF FLUX VALVE HARNESS WAS REQUIRED TO RELOCATE A BRACKET IAW B727 MM 34-21-0.  (M)
